Jump to content

Welcome to Geeks to Go - Register now for FREE

Geeks To Go is a helpful hub, where thousands of volunteer geeks quickly serve friendly answers and support. Check out the forums and get free advice from the experts. Register now to gain access to all of our features, it's FREE and only takes one minute. Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more.

Create Account How it Works
Photo

Game error


  • Please log in to reply

#1
Titan8990

Titan8990

    Member

  • Member
  • PipPipPipPipPip
  • 2,189 posts
I have played the same MMORPG for nearly 6 years. I originally played in a compaq with onboard graphics...

Anyways just recently out of the blue the game quit working. It would launch and then immediatly minimize. If i brought it back up it would repeat. The game appears to continue to run correctly minimized but that doesn't help me. I am still able to play much newer games without any issues.

System Specs
p4 2.8ghz
1022mb ddr2 RAM
Geforce 7800GT

Steps I have already taken:
Reinstalled the game
Reinstalled graphics drivers
Reinstalled DirectX 9.0c
Contacted tech support

Tech support had told me to do what I had already done. I have not had too many good experience with any tech support people.

This problem is really got me stumped. The game is called Asheron's Call and like I said it worked one day and the next it didn't. This is a monthly fee game and I would really like to get this issue resolved asap. Thank you in advance for your time.
  • 0

Advertisements


#2
HPDV8315LOVER

HPDV8315LOVER

    Member

  • Member
  • PipPipPip
  • 224 posts
Is there an update for the game you tried to play?

Are you running Vista? :whistling:

Edited by HPDV8315LOVER, 08 March 2007 - 06:49 PM.

  • 0

#3
Titan8990

Titan8990

    Member

  • Topic Starter
  • Member
  • PipPipPipPipPip
  • 2,189 posts
Sorry I should have posted that this problem got resolved. The problem was fixed by deleting the usersettings file in the mydocuments folder.
  • 0






Similar Topics

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

As Featured On:

Microsoft Yahoo BBC MSN PC Magazine Washington Post HP